# SDR FXGA201411051445

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N9056A
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 54881557
- Part serial: 629
- Condition: Damaged
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO AILERON PN 5488155-7, SN 629 BECAUSE OF DAMAGE TO TIP FROM APPROX STATION 679.0" OTBD.  REPAIR IAW DC-6 A B OVERHAUL MANUAL.  AILERON TO BE REBALANCED AFTER REPAIR.
